# SDR 2000UALA00081

- Difficulty date: February 17, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N184UA
- Make and model: Boeing 747422
- Aircraft serial: 25380
- Aircraft time: 37,867 hours, 4,580 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A146913
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 5L SLIDE DEPLOYED DURING CONDITIONAL CHECK OF DOOR.  BUSTLE REMOVED AND SLIDE WAS LOOSE, FELL TO FLOOR AND DEPLOYED INSIDE OF CABIN.  *S/D*  CENTER RELEASE MECHANISM WAS TRIGGERED DURING MAINTENANCE INSPECTION.  SLIDE BUSTLE WAS REMOVED AND SLIDE DEPLOYED.  REMOVED AND REPLACED SLIDE (PN: 7A1469-13).
